Re: acne with ortho tri-cyclen


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by barbara on January 25, 2001:
In Reply to: acne with ortho tri-cyclen posted by kristin on October 7, 2000:
>>  I have been taking ortho tri-cyclen for about two weeks now, and since i've been taking it, my face has broken out worse than ever before. I know that ortho tri-cyclen is supposed to clear up moderate acne, so hopefully this is only temporary. Has this happened to anyone else?

I have been taking Ortho tricyclen for two weeks now, after being on Loestrin for two months (this is my first experience with The Pill, Im 32 years old). On the Loestrin, my acne totally cleared up, but my doc thought that the ortho tricylen would be even better. well, after only two weeks its worse than ever. I'm calling tomorrow to get back on the Loestrin.




Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]